# SDR UALA2011052502556

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FLOORBEAM AROUND SCREW HOLE STA 377 LBL 50.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED FLOORBEAM FROM STA 377 LBL 37 TO LBL 64 PER SRM, FABRICATED REPAIR FLOOR BEAM AND ANGLES PER SRM, LOCATED AND DRILLED NEW REPAIR FLOORBEAM IAW SRM.  INSTALLED ALL PRIMED AND TREATED PARTS IAW B757 SRM.
